Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 117, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Nov 26, 2008, 2:32 PM EST for 5 counties in Florida. It took effect at Nov 27, 2008, 12:00 PM EST. It was in force for 82 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2008, 2:32 PM EST (19:32 UTC)
- In effect from
- Nov 27, 2008, 12:00 PM EST
- Expired
- Nov 27, 2008, 1:22 PM EST
- In force
- 82 min
- Issued by
- NWS Tallahassee, FL
Counties Dixie County, FL, Jefferson County, FL, Lafayette County, FL, Madison County, FL, Taylor County, FL
The radar
The Tallahassee radar (KTLH), 89 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3036 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 261932 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 232 PM EST WED NOV 26 2008 ...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...THE RED FLAG WARNING THAT WAS IN EFFECT FOR THE SOUTHEAST CORNER OF ALABAMA THIS AFTERNOON HAS BEEN CANCELLED... ...A RED FLAG WARNING IS NOW IN EFFECT FOR THE EASTERN FLORIDA BIG BEND THURSDAY AFTERNOON DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... .DISCUSSION...THE RED FLAG WARNING THAT WAS IN PLACE ACROSS THE SOUTHEAST CORNER OF ALABAMA HAS BEEN CANCELLED BECAUSE WE NO LONGER EXPECT CRITICAL DURATIONS OF LOW RELATIVE HUMIDITY ACROSS THAT REGION. HOWEVER...THE RED FLAG WARNING CONTINUES THIS AFTERNOON ACROSS THE REMAINDER OF THE TRI-STATE AREA. LOW LEVEL MOISTURE WILL BE STEADILY INCREASING FROM WEST TO EAST THROUGH THE DAY THURSDAY BUT NOT BEFORE THE EASTERN BIG BEND EXPERIENCES LONG DURATIONS WITH LOW RELATIVE HUMIDITY. DISPERSIONS WILL ALSO BE HIGH IN THIS REGION. THEREFORE...FIRE WEATHER WATCH THAT WAS IN PLACE FOR THE EASTERN BIG BEND HAS BEEN UPGRADED TO A RED FLAG WARNING. ALZ065>069-262045- /O.CAN.KTAE.FW.W.0116.000000T0000Z-081126T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 132 PM CST WED NOV 26 2008 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. THE RED FLAG WARNING THAT WAS IN EFFECT FOR THE SOUTHEAST CORNER OF ALABAMA HAS BEEN CANCELLED. WE NO LONGER EXPECT CRITICAL DURATIONS OF LOW RELATIVE HUMIDITY. $$ FLZ018-019-028-029-034-262300- /O.UPG.KTAE.FW.A.0100.081127T1800Z-081127T2300Z/ /O.NEW.KTAE.FW.W.0117.081127T1700Z-081127T2200Z/ /O.CON.KTAE.FW.W.0116.000000T0000Z-081126T2300Z/ JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE- 232 PM EST WED NOV 26 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM EST THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM EST THURSDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007>017-026-027-GAZ120>131-142>148-155>161-262300- /O.CON.KTAE.FW.W.0116.000000T0000Z-081126T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-LIBERTY-WAKULLA-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 232 PM EST WED NOV 26 2008 /132 PM CST WED NOV 26 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BARRY
3 follow-up statements
000 WWUS82 KTAE 262325 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 625 PM EST WED NOV 26 2008 ...A RED FLAG WARNING REMAINS IN EFFECT FOR THE EASTERN FLORIDA BIG BEND THURSDAY AFTERNOON DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... .DISCUSSION...LOW LEVEL MOISTURE WILL BE STEADILY INCREASING FROM WEST TO EAST THROUGH THE DAY THURSDAY BUT NOT BEFORE THE EASTERN BIG BEND EXPERIENCES LONG DURATIONS WITH LOW RELATIVE HUMIDITY. DISPERSIONS WILL ALSO BE HIGH IN THIS REGION. THEREFORE...A RED FLAG WARNING REMAINS IN EFFECT FOR THE EASTERN FLORIDA BIG BEND. FLZ018-019-028-029-034-271230- /O.EXP.KTAE.FW.W.0116.000000T0000Z-081126T2300Z/ /O.CON.KTAE.FW.W.0117.081127T1700Z-081127T2200Z/ JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE- 625 PM EST WED NOV 26 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM EST THURSDAY FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND HIGH DISPERSIONS... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM EST THURSDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007>017-026-027-GAZ120>131-142>148-155>161-270030- /O.EXP.KTAE.FW.W.0116.000000T0000Z-081126T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-LIBERTY-WAKULLA-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 625 PM EST WED NOV 26 2008 /525 PM CST WED NOV 26 2008/ ...RED FLAG WARNING HAS EXPIRED FOR THIS AFTERNOON... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ 12-WATSON
000 WWUS82 KTAE 270959 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 459 AM EST THU NOV 27 2008 ...A RED FLAG WARNING REMAINS IN EFFECT FOR THE EASTERN FLORIDA BIG BEND THIS AFTERNOON DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... .DISCUSSION...ALTHOUGH THE LOW-LEVEL MOISTURE WILL BE RISING THROUGH THE DAY TODAY...PORTIONS OF THE EASTERN FLORIDA BIG BEND WILL LIKELY EXPERIENCE LONG DURATIONS WITH LOW RELATIVE HUMIDITY BELOW 35 PERCENT. DISPERSIONS WILL RANGE FROM 55 TO 65 THIS AFTERNOON OVER THIS AREA. FRIDAY THROUGH SUNDAY...PLENTY OF MOISTURE WITH INCREASING RAIN CHANCES ASSOCIATED WITH A FRONTAL BOUNDARY WILL DISMISS ANY CHANCE FOR RED FLAG CONDITIONS. THE NEXT BEST CHANCE WILL BE THROUGH THE EARLY PORTION OF NEXT WEEK IN THE WAKE OF THE FRONTAL BOUNDARY. FLZ018-019-028-029-034-272200- /O.CON.KTAE.FW.W.0117.081127T1700Z-081127T2200Z/ JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE- 459 AM EST THU NOV 27 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$
000 WWUS82 KTAE 271822 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 122 PM EST THU NOV 27 2008 ...RED FLAG WARNING FOR EASTERN BIG BEND IS CANCELLED... FLZ018-019-028-029-034-271930- /O.CAN.KTAE.FW.W.0117.000000T0000Z-081127T2200Z/ JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE- 122 PM EST THU NOV 27 2008 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. $$ CAMP
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 26, 1:54 PM EST, 38 minutes earlier.
Area forecast discussion, Nov 26, 1:54 PM EST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
154 PM EST WED NOV 26 2008
.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...MEAN TROUGH REMAINS
IN PLACE OVER THE EASTERN HALF OF THE CONUS...ALTHOUGH THE AXIS
HAS SHIFTED INTO THE WESTERN ATLANTIC. CIRRUS CANOPY SPILLING OVER
THE UPSTREAM RIDGE IS MOVING ACROSS THE AREA ATTM AND SHOULD HAVE
AN IMPACT ON TEMPERATURES OVERNIGHT. MAV GUIDANCE IS QUITE COLD
OVER THE EASTERN PORTION OF THE CWA WITH 26 FORECAST AT KTLH. WITH
THE EXPECTED CLOUD COVER...THIS SEEMS EXCESSIVELY LOW AND HAVE
GONE WITH CLOSER THE NAM/MET GUIDANCE FOR TONIGHTS TEMPERATURES.
THE TROUGH WILL TEMPORARILY WEAKEN THURSDAY WITH THE UPPER FLOW
BECOMING MORE ZONAL. SFC HIGH WILL STILL BE IN CLOSE PROXIMITY SO
WINDS WILL REMAIN LIGHT WITH MODERATING TEMPERATURES. HIGHS
EXPECTED TO REACH THE UPPER 60S/LOWER 70S.
MORE SIGNIFICANT CHANGES BEGIN THURSDAY NIGHT AS SERIES OF NORTHERN
STREAM SHORTWAVES AND SLOW MOVING SOUTHERN STREAM SHORTWAVE
COMBINE FOR A PERIOD OF WET AND UNSETTLED WEATHER ACROSS THE
REGION. COLD FRONT EXPECTED TO DROP INTO CENTRAL ALABAMA BY FRIDAY
MORNING WITH SHOWERS BREAKING OUT ACROSS SOUTHEAST ALABAMA BY
SUNRISE. THE FRONT IS THEN EXPECTED TO DROP SOUTH VERY SLOWLY
THROUGH THE DAY FRIDAY INTO SATURDAY. MOIST SOUTHWEST FLOW ALOFT
WILL RIDE UP AND OVER THE BOUNDARY PROVIDING LIKELY COVERAGE OF
RAIN ALONG AND NORTH OF THE FRONT WITH MORE SCATTERED ACTIVITY
SOUTH OF THE BOUNDARY. MAY BE ENOUGH INSTABILITY ALONG THE COAST
FOR A FEW THUNDERSTORMS AS WELL. FRONT WILL ONLY MAKE SLOW
PROGRESS FRIDAY NIGHT SO WILL CONTINUE WITH HIGHER POPS.
.LONG TERM (SATURDAY THROUGH WEDNESDAY)...THE PERIOD BEGINS WITH
A VERY AMPLIFIED UPPER PATTERN ACROSS THE STATES. THE
ECMWF/GFS/GFS ENSEMBLE MEMBERS SHOW A VERY BROAD UPPER TROUGH WITH
SEVERAL EMBEDDED SHORTWAVES ACROSS THE EASTERN HALF OF THE COUNTRY
AND RIDGE AXIS EXTENDING NORTH ALONG THE WEST COAST. THIS PATTERN
WILL REMAIN IN PLACE THROUGH MUCH OF THE PERIOD WITH SEVERAL
PULSES OF ENERGY MOVING THROUGH THE BASE OF THE UPPER TROUGH.
AT THE SURFACE...THERE ARE QUITE A BIT OF DIFFERENCES BETWEEN THE
MODELS THROUGH THE PERIOD...WHICH LEADS PLENTY OF UNCERTAINTY IN THE
EXTENDED FORECAST. THE GFS BEGINS THE PERIOD WITH A FRONTAL BOUNDARY
LAYING OUT FROM EAST TO WEST SOUTH OF THE FORECAST AREA FRIDAY NIGHT
INTO SATURDAY AND DEVELOPS A LOW ALONG THIS BOUNDARY OVER OUR
COASTAL WATERS. THE ECMWF ALSO INDICATES A SURFACE LOW DEVELOPING
ALONG THIS BOUNDARY LATE FRIDAY NIGHT INTO SATURDAY...BUT INDICATES
THE FRONTAL BOUNDARY/SFC LOW WILL BE POSITIONED FURTHER NORTH ACROSS
THE CWA.
SUNDAY THROUGH MONDAY...THE GFS DEVELOPS ANOTHER LOW OVER THE
CENTRAL GOM IN RESPONSE TO A SHORTWAVE DIGGING SOUTH OVER THE
REGION. IT SHOWS THIS SFC LOW TRACKING NORTHEAST ACROSS THE FL
PENINSULA WITH PLENTY OF DEEP LAYER MOISTURE IN PLACE ACROSS THE
AREA. THE ECMWF INDICATES A MUCH DRIER AIRMASS IN PLACE ACROSS THE
CWA AND THE FRONTAL BOUNDARY WELL SOUTH OF THE CWA THROUGH THIS
TIME. TUESDAY THROUGH WEDNESDAY...THE MODELS SHOW PLENTY OF DEEP
LAYER DRY AIR IN PLACE ACROSS THE REGION AS A SFC HIGH SHIFTS
OVERHEAD. DUE TO THESES UNCERTAINTIES THROUGH THE PERIOD...WE WILL
LEAN MORE TOWARD CLIMO AND TAKE A BLEND BETWEEN THE MODELS. EXPECT
TEMPERATURES TO REMAIN NEAR NORMAL THROUGH THE PERIOD.
&&
.AVIATION...HIGH CLOUDS WILL INCREASE AND GRADUALLY THICKEN ACROSS
THE REGION. VFR CONDITIONS WILL CONTINUE THROUGHOUT THE FORECAST
PERIOD.
&&
.FIRE WEATHER...WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG
WARNING FOR THE EASTERN FLORIDA BIG BEND THURSDAY DUE TO LONG
DURATIONS OF LOW RELATIVE HUMIDITY.
&&
.MARINE...MINIMAL WINDS AND SEAS WILL CONTINUE THROUGH THE DAY
THURSDAY WITH HIGH PRESSURE REMAINING IN PLACE ACROSS THE WATERS.
WINDS WILL BEGIN TO PICK UP OVER THE WESTERN LEGS THURSDAY NIGHT
AHEAD OF THE APPROACHING COLD FRONT. WINDS EXPECTED TO REACH
CAUTIONARY LEVELS FRIDAY AHEAD OF THE FRONT. OFFSHORE FLOW WILL
DEVELOP BEHIND THE FRONT LATE SATURDAY OR EARLY SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 33 71 49 71 57 / 0 0 10 50 50
PANAMA CITY 47 69 59 70 61 / 0 0 20 50 50
DOTHAN 34 70 51 68 53 / 0 0 30 60 50
ALBANY 33 69 47 68 53 / 0 0 20 60 50
VALDOSTA 31 69 46 68 55 / 0 0 10 50 50
CROSS CITY 32 71 46 72 56 / 0 0 10 30 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 5 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON FOR THE FOLLOWING
ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
FL...RED FLAG WARNING UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON FOR
THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
RED FLAG WARNING THURSDAY AFTERNOON FOR THE FOLLOWING ZONES:
DIXIE...JEFFERSON...LAFAYETTE...MADISON...TAYLOR.
GM...NONE.
&&
CAMP/BARRYHazardous weather outlook, Nov 26, 4:36 AM EST, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 436 AM EST WED NOV 26 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-271115- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 436 AM EST WED NOV 26 2008 /336 AM CST WED NOV 26 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...A LIGHT FREEZE IS POSSIBLE ACROSS INTERIOR SECTIONS OF THE EASTERN COUNTIES TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A RIDGE OF HIGH PRESSURE CONTINUES TO BUILDS SOUTHEAST AND OVER THE LOCAL AREA THIS MORNING. SO EXPECT ANOTHER CHILLY START WITH PATCHY FROST AND TEMPERATURES AT OR BELOW FREEZING IN THE COLDEST INLAND LOCATIONS. A SMALL FIRE NEAR LAKE TALQUIN MAY GENERATE SMOKE ACROSS THE WESTERN BIG BEND. OTHERWISE...EXPECT ANOTHER DRY AND SUNNY DAY WITH AFTERNOON HIGHS IN THE MID 60S. PRE-DAWN LOWS WILL BEGIN TO MODERATE TONIGHT...ESPECIALLY WEST OF THE APALACHICOLA RIVER BUT WILL AGAIN HOVER AROUND FREEZING WITH PATCHY FROST EAST OF THE RIVER. THE DRY AIRMASS FAVORS THE SPREAD OF WILDFIRES TODAY...SHOULD ANY OCCUR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A PLEASANT THANKSGIVING DAY IS EXPECTED ACROSS THE AREA WITH HIGH TEMPERATURES REBOUNDING INTO THE LOWER 70S. THEREAFTER...THE FORECAST BECOMES MUCH MORE UNCERTAIN INTO THE UPCOMING WEEKEND AS A LOW PRESSURE SYSTEM DRAGS A COLD FRONT SOUTHEASTWARD. THIS BRINGS AN INCREASING CHANCE OF RAIN AND POSSIBLY THUNDERSTORMS TO THE AREA. DUE TO MAJOR DIFFERENCES IN THE LONG RANGE MODELS...IT IS TOO EARLY TO PINPOINT EXACTLY WHEN THE BEST CHANCES FOR RAIN WILL BE...SO ALL INTERESTS ARE URGED TO LISTEN FOR THE LATEST UPDATES FROM THE NATIONAL WEATHER SERVICE DURING THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 4:35 AM EST | Fire Weather Watch | TAE | Dixie, Jefferson, Lafayette, Madison, Taylor | 10 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.